Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Mathematical Tables--Errata


Journal: Math. Comp. 1 (1943), 24-26
DOI: https://doi.org/10.1090/S0025-5718-43-99095-7
Corrigendum: Math. Comp. 1 (1945), 460.
Corrigendum: Math. Comp. 1 (1943), 100.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-43-99095-7
Article copyright: © Copyright 1943 American Mathematical Society